FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

On inversion sets and the weak order in Coxeter groups

Hohlweg, Christophe et Labbé, Jean-Philippe. 2016. « On inversion sets and the weak order in Coxeter groups ». European Journal of Combinatorics, vol. 55. pp. 1-19.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 18:49
Last Modified: 09 Dec 2021 18:49
URI: https://espace2.etsmtl.ca/id/eprint/23723

Actions (login required)

View Item View Item